# SDR A6WA200640110

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FWD AND LT OF NOSE JACK POINT .8 INCH X 14 INCH AND .2500 INCH DEEP.  CORRECTIVE ACTION IN PROGRESS.  (K) MAINTENANCE REPAIRED FUSELAGE SKIN AT FS 272 STRINGER.
